# SDR AALA20130312020

- Difficulty date: February 27, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 160, RIGHT BUTTLINE 10.  REMOVED CORROSION AND INSTALLED A SPLICE ANGLE REPAIR PER SRM 51-70-05-FIGURE 3 SHEET 7.
